# SDR CALA9701219

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN FORWARD PRESSURE BULKHEAD OF NOSE WHEEL WELL ON LT SIDE APPROXIMATELY THREE INCHES OUTBOARD OF DOOR STOP.  DOUBLERS WERE FABRICATED AND INSTALLED IAW BOEING DRAWING NR 65C17111.
